NEW schedule goes live at 4pm each Sunday.

Please arrive at least 15 mins before class to get set up. Bring socks for spin, a mat for yoga and combo classes and a water bottle for all classes. We provide complementary towel service, spin shoes and filtered/ionized water to refill your bottle. We also have mats to borrow and alkaline water available for purchase. In addition we sell cold-pressed organic juices and cold-brewed coffee.

For safety reasons and to ensure a positive experience for all, late comers will not be permitted to enter once the class has begun.

Host an event/party at CycleOM - Find out more...

This Sunday, April 29th, 8am join the OM Team for “Ride-Run-Yoga-ArtWalk.” Start with a 40min RIDE at CycleOM, followed by a 10min RUN through the neighborhood to the new Piazza on India/Date, finish with a 60min flowing Vinyasa YOGA in front of a beautiful flowing fountain. After class browse ArtWalk the largest Art festival in Southern California. Sweat, Strength, Yoga & Art! Bring shoes to run/powerwalk, yoga mats will be provided.
Sun4.22 Mon4.23 Tue4.24 Wed4.25 Thu4.26 Fri4.27 Sat4.28 Sun4.29 Mon4.30
Foundation Yoga Trevor 7:30 AM 70 mins Yoga
CycleOM™-100 Dana 8:00 AM 40Spin/60Yoga+Core
THEME RIDE Nafsika 9:15 AM 45 mins Ride
Ashtanga Level 3-4 Trevor 10:00 AM 90 mins Yoga
Vinyasa in the Piazza Dana 10:00 AM 60min outdoor yoga
 
Mysore - a.m. Trevor 6:00 AM 150 mins Yoga
CycleOM™ Ride Nafsika 6:00 AM 45 mins Ride
OM Vinyasa Aryn 9:00 AM 70 mins Yoga
CycleOM™ Ride SZach 5:30 PM 45 mins Ride
All-Levels Ashtanga Trevor 5:30 PM 75 mins Yoga
CycleOM™ Ride Donovan 6:30 PM 45 mins Ride
 
Mysore - a.m. Trevor 6:00 AM 150 mins Yoga
CycleOM™ Ride Rose 6:00 AM 45 mins Ride
CycleOM™ Ride SNafsika 5:30 PM 45 mins Ride
OM Vinyasa Kelly 5:30 PM 70 mins Yoga
CycleOM™ Ride Nafsika 6:30 PM 45 mins Ride
 
Mysore - a.m. Trevor 6:00 AM 150 mins Yoga
CycleOM™ Ride Nafsika 6:00 AM 45 mins Ride
Ashtanga Remix Trevor 9:00 AM 90 mins Yoga
Mysore - p.m. Trevor 4:30 PM 120 mins Yoga
CycleOM™ Strength Grace 5:30 PM 30Spin/30Strength
CycleOM™ Reset Katie 6:30 PM 30Spin/40Yoga
All-Levels Ashtanga Trevor 6:45 PM 75 mins Yoga
 
Mysore - a.m. Trevor 6:00 AM 150 mins Yoga
CycleOM™ Ride Rose 6:00 AM 45 mins Ride
CycleOM™ Ride Katie 5:30 PM 45 mins Ride
OM Vinyasa Dana 5:30 PM 70 mins Yoga
CycleOM™ Ride Nafsika 6:30 PM 45 mins Ride
 
Mysore - a.m. Lauren 6:00 AM 150 mins Yoga
Express Ride Katie 7:30 AM 30 mins Ride
CycleOM™ Reset Katie 7:30 AM 30Spin/40Yoga
Ashtanga Level 3-4 Dana 9:00 AM 90 mins Yoga
CycleOM™ Reset Dana / Dana 4:30 PM 30Spin/40Yoga
 
CycleOM™ Strength Grace 8:30 AM 30Spin/30Strength
CycleOM™ Ride Gina 9:15 AM 45 mins Ride
OM Vinyasa Dana 10:00 AM 70 mins Yoga
 
Foundation Yoga Trevor 7:30 AM 70 mins Yoga
Ride-Run-Yoga-ArtWalk Grace / Dana 8:00 AM 40-10-60
Vinyasa in the Piazza Dana 8:50 AM 60min outdoor yoga
Ashtanga Level 3-4 Trevor 10:00 AM 90 mins Yoga
 
Mysore - a.m. Trevor 6:00 AM 150 mins Yoga
CycleOM™ Ride Nafsika 6:00 AM 45 mins Ride
OM Vinyasa Aryn 9:00 AM 70 mins Yoga
All-Levels Ashtanga Trevor 5:30 PM 75 mins Yoga
CycleOM™ Ride Gina 5:30 PM 45 mins Ride
CycleOM™ Ride Donovan 6:30 PM 45 mins Ride